Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Existence and multiplicity of solutions for Kirchhoff type equations

Existence and multiplicity of solutions for Kirchhoff type equations http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Nonlinear Analysis: Theory, Methods & Applications CrossRef

Existence and multiplicity of solutions for Kirchhoff type equations

Nonlinear Analysis: Theory, Methods & Applications , Volume 74 (4): 1212-1222 – Feb 1, 2011

Existence and multiplicity of solutions for Kirchhoff type equations

Nonlinear Analysis: Theory, Methods & Applications , Volume 74 (4): 1212-1222 – Feb 1, 2011

Loading next page...
 
/lp/crossref/existence-and-multiplicity-of-solutions-for-kirchhoff-type-equations-Vg0HnrO7WR

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0362-546X
DOI
10.1016/j.na.2010.09.061
Publisher site
See Article on Publisher Site

Abstract

Journal

Nonlinear Analysis: Theory, Methods & ApplicationsCrossRef

Published: Feb 1, 2011

References